MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TI POWER PORT ISP; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS TI POWER PORT ISP; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1708050
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot met all release criteria.Manufacturing records were reviewed (dhr, mrr¿s, scrap and mfg.Process changes) and there were not found evidence that the failure mode reported in this complaint is caused by the mfg.Process.One of the devices was returned for evaluation.One 8fr chronoflex catheter and one ti powerport isp and various kit components were returned for evaluation.Visual, tactual, and functional evaluations were performed.The investigation is unconfirmed for a hole in the catheter, as the port body and catheter were separately patent to infusion, aspiration, and infusion against resistance and no leaks were observed, and no obvious damage was visually observed throughout the catheter or port body.Although the complaint was unconfirmed and therefore a definitive root cause could not be determined, sharp instrument or other mechanical damage could have potentially caused or contributed to such an incident as that reported.For the malfunction in which the device was not returned, the investigation is inconclusive for as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 1708050 implantable port allegedly leaked.One of the devices was unable to be used and was replaced.There was no reported patient injury.This information was received from various sources.The age of the patients ranged from 2 years to 65 years.Both patients were female and the weight was not provided.

Brand Name
TI POWER PORT ISP
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8818892
Report Number3006260740-2019-02132
Device Sequence Number3109695
Product Code LJT
UDI-Device Identifier00801741026591
UDI-Public(01)00801741026591
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1708050
Device Catalogue Number1708050
Device Lot NumberRECX3458
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1